Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 12, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 28, 2016, 12:44 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 29, 2016, 12:00 PM MDT. It was in force for 9 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 28, 2016, 12:44 PM MDT (18:44 UTC)
- In effect from
- Mar 29, 2016, 12:00 PM MDT
- Expired
- Mar 29, 2016, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 1:35 PM MDT | NON-TSTM WND GST 59 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Mar 29, 1:55 PM MDT | HIGH SUST WINDS 43 | 6 Sw Ancho, NM | |
| Mar 29, 1:55 PM MDT | HIGH SUST WINDS 50 | 6 Nne Carrizozo, NM | |
| Mar 29, 2:35 PM MDT | HIGH SUST WINDS 46 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Mar 29, 2:35 PM MDT | NON-TSTM WND GST 68 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Mar 29, 3:10 PM MDT | HIGH SUST WINDS 52 | 6 Sw Ancho, NM | |
| Mar 29, 3:15 PM MDT | HIGH SUST WINDS 55 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Mar 29, 3:15 PM MDT | NON-TSTM WND GST 64 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Mar 29, 4:00 PM MDT | NON-TSTM WND GST 58 | 1 Nnw Ruidoso, NM | SMOKEY BEAR RAWS. |
| Mar 29, 6:00 PM MDT | NON-TSTM WND GST 61 | 1 Nnw Ruidoso, NM | SMOKEY BEAR RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3112 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620 WWUS84 KEPZ 281844 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1244 PM MDT MON MAR 28 2016 ...DRY AND BREEZY THIS AFTERNOON AND TUESDAY... .A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN THIS AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN AROUND 7 TO 15 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN HIGHER ON TUESDAY WITH CONTINUED LOWER HUMIDITY VALUES ANTICIPATED ACROSS ALL THE LOWLANDS AND LOWER ELEVATIONS OF THE SACRAMENTO MOUNTAINS. NMZ111-112-291300- /O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ /O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ /O.CON.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ- 1244 PM MDT MON MAR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND 112... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR LOW HUMIDITY AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...THROUGH 8 PM TODAY AND FROM NOON TO 9 PM ON TUESDAY. * WIND...15 TO 25 MPH THIS AFTERNOON AND 25 TO 35 MPH ON TUESDAY AFTERNOON AND EVENING * HUMIDITY...7 TO 15 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ113-TXZ055-056-291300- /O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ /O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 1244 PM MDT MON MAR 28 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...FROM NOON TO 9 PM ON TUESDAY. * WIND...SOUTHWEST FROM 25 TO 35 MPH WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 26
2 follow-up statements
459 WWUS84 KEPZ 290330 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 930 PM MDT MON MAR 28 2016 ...DRY AND WINDY TUESDAY... .A LARGE UPPER LEVEL DISTURBANCE MOVING THROUGH THE GREAT BASIN...WILL PRODUCE STRONG SOUTHWEST TO WEST WINDS ABOVE CRITICAL THRESHOLDS TUESDAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS. CONTINUED MINIMUM HUMIDITIES TO 7 TO 15 PERCENT TUESDAY...ARE EXPECTED ACROSS ALL THE LOWLANDS AND LOWER ELEVATIONS OF THE SACRAMENTO MOUNTAINS. NMZ111>113-TXZ055-056-291300- /O.CON.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 930 PM MDT MON MAR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056... 111...112 AND 113... * TIMING...FROM NOON TO 9 PM TUESDAY * WIND...25 TO 35 MPH ON TUESDAY AFTERNOON AND EARLY TUESDAY EVENING...WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TRIPOLI
426 WWUS84 KEPZ 291235 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MDT TUE MAR 29 2016 ...DRY AND WINDY TUESDAY... .A LARGE UPPER LEVEL DISTURBANCE MOVING THROUGH THE GREAT BASIN... WILL PRODUCE STRONG SOUTHWEST TO WEST WINDS ABOVE CRITICAL THRESHOLDS TODAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS. CONTINUED MINIMUM HUMIDITIES TO 7 TO 15 PERCENT TUESDAY ARE EXPECTED ACROSS ALL THE LOWLANDS AND LOWER ELEVATIONS OF THE SACRAMENTO MOUNTAINS. NMZ111>113-TXZ055-056-300300- /O.CON.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 635 AM MDT TUE MAR 29 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 056...111...112 AND 113... * TIMING...FROM NOON TO 9 PM TUESDAY * WIND...25 TO 35 MPH ON TUESDAY AFTERNOON AND EARLY TUESDAY EVENING...WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ LANEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 28, 3:48 AM MDT, 8 hours 56 minutes earlier.
Area forecast discussion, Mar 28, 3:48 AM MDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
348 AM MDT MON MAR 28 2016
.SYNOPSIS...
WEAK DISTURBANCE ALOFT WILL MOVE ACROSS NEW MEXICO THIS AFTERNOON.
THIS WILL CREATE A BREEZY AFTERNOON WITH A FEW AREAS OF BLOWING
DUST. TEMPERATURES WILL ONCE AGAIN RISE TO WELL ABOVE NORMAL.
STRENGTHENING PACIFIC STORM OVER THE GREAT BASIN WILL MOVE TO THE
BORDERLAND TUESDAY...CREATING STRONGER WINDS AND MORE WIDESPREAD
BLOWING DUST. THE WINDS AND DUST WILL DIMINISH SOME IN THE EVENING
AS THE SURFACE COOL FRONT PASSES THROUGH. WEDNESDAY AND THURSDAY
WILL REMAIN COOL...WITH BREEZY WINDS STILL ON WEDNESDAY. AN UPPER
LOW WILL DROP DOWN TO NORTHERN MEXICO FRIDAY AND SATURDAY GIVING
THE AREA A SLIGHT CHANCE OF SHOWERS. THE BEST CHANCE WILL BE SOUTH
ALONG THE MEXICAN BORDER.
&&
.DISCUSSION...
LARGE PACIFIC STORM SYSTEM NOW WELL ORGANIZED OVER THE NORTHWEST
U.S...WITH SURFACE FRONT EXTENDING DOWN THROUGH CENTRAL
CALIFORNIA. AHEAD OF THIS SYSTEM SATELLITE IMAGERY SHOWS A SHORT
WAVE OVER UTAH AND ARIZONA. SOLID PATCH OF HIGHER CLOUDS WITH THIS
WAVE SO EXPECT DENSER CIRRUS TO MOVE IN THIS AFTERNOON. WEAK LEE
SIDE TROUGHING AND MODERATE MID LEVEL WINDS WILL DEVELOP WITH THIS
FEATURE THIS AFTERNOON...GIVING THE AREA BREEZY TO WINDY
CONDITIONS. BLOWING DUST IS POSSIBLE BUT PRETTY PATCHY AT BEST.
MAIN STORM SYSTEM BARRELS IN TUESDAY...WITH UPPER LOW OVER UTAH IN
A DEEP TROUGH WHICH BECOMES MORE POSITIVELY TILTED WITH TIME.
COMBINATION OF STRONG MID LEVEL WIND CORE MOVING OVER THE
CWA...ALONG WITH DEEP LEE SIDE CYCLOGENESIS OVER EASTERN COLORADO
...WILL CREATE STRONG WINDS TUESDAY AFTERNOON. DECIDED TO PUT
WIND ADVISORY MOST AREAS...WITH HIGH WIND WARNING FOR EAST SLOPES
OF AREA MOUNTAINS. WARNING TYPE WINDS MAY OCCUR MOSTLY TUESDAY
NIGHT/WEDNESDAY MORNING...BUT TO AVOID CONFUSION JUST KEPT THOSE
EAST SLOPE ZONES IN WARNING FOR ENTIRE PERIOD. BLOWING DUST SHOULD
BECOME FAIRLY WIDESPREAD AND DUST ADVISORY MAY BE NEEDED. WILL LET
FUTURE SHIFTS LOOK AT THIS SITUATION. CRITICAL FIRE CONDITIONS
LIKELY BOTH TODAY AND TUESDAY WITH THE WINDS. SURFACE FRONT MOVES
THROUGH LATE TUESDAY AFTERNOON/EVENING TO ALLOW WINDS TO DIMINISH
SOME AND BLOWING DUST TO END. EAST SLOPE WINDS EXPECTED TO LAST
INTO EARLY MORNING HOURS WEDNESDAY WITH GUSTS OF 60 MPH OR MORE
POSSIBLE. TEMPERATURES WILL BEGIN COOLING.
WEDNESDAY AND THURSDAY...SHOULD BE RELATIVELY QUIET AS POSITIVELY
TILTED TROUGH SLOWLY DEVELOPS CUT OFF LOW...MOVING IT DOWN OVER
THE MEXICAN SONORAN DESERT BY THURSDAY. BOTH DAYS WILL BE COOL AND
WEDNESDAY SHOULD STILL SEE A BREEZY DAY POST FRONTAL.
FRIDAY AND SATURDAY...CUTOFF LOW BEGINS TREKKING EAST ACROSS
NORTHERN MEXICO TO NEAR THE BIG BEND REGION BY MID DAY SATURDAY.
THE PATH OF THE LOW IN THIS POSITION IS ALWAYS CRITICAL. IF THE
LOW DROPS MUCH FURTHER SOUTH...SHOWERS WILL LIKELY REMAIN SOUTH OF
THE CWA. THE LATEST GFS IS ALREADY SHOWING THIS TREND. WILL KEEP
POPS FURTHER NORTH THAN THIS WOULD SUGGEST HOWEVER AS THE ECMWF
REMAINS A BIT FURTHER NORTH. SNOW LEVELS REMAIN QUITE HIGH
ALTHOUGH DECENT BACK DOOR COLD FRONT MOVING IN FRIDAY AFTERNOON
COULD LOWER THE SNOW LEVEL TO AROUND 8000 FT OVER THE SAC
MOUNTAINS.
CLEARING SATURDAY EVENING AND SUNDAY AS UPPER LOW LIFTS OUT TO THE
EAST. TEMPERATURES SHOULD REBOUND NICELY BACK ABOVE NORMAL BY THE
END OF THE WEEKEND.
&&
.AVIATION...VALID 28/12Z-29/12Z...
VFR CONDS THROUGH ALL TAF TERMINALS...WITH SKC TO FEW250. SOUTHWEST
WINDS WILL DOMINATE FOR THE ENTIRE FCST PD. LIGHT WINDS 5 TO 15 KTS
IN THE MORNING HOURS BECOMING STRONGER AFT 18Z BETWEEN 15 TO 25 KTS.
PATCHY BLDU IN LOCALIZED AREAS WEST OF THE RIO GRANDE IN THE
AFTERNOON.
&&
.FIRE WEATHER...
THE NEXT THREE DAYS ARE OF MAJOR CONCERN ON FIRE WEATHER AS CRITICAL
CONDITIONS ARE EXPECTED THROUGH WEDNESDAY. TODAY THE CRITICAL RISK
WILL BE IN AREAS WEST OF THE RIO GRANDE... FOR THE NEXT TWO DAYS
AREAS EAST OF THE CONTINENTAL DIVIDE. HOWEVER THE WHOLE REGION IS IN
ELEVATED RISK FOR FIRE WEATHER CONDITIONS THROUGH WEDNESDAY. AN
APPROACHING STORM SYSTEM WILL BE INCREASING THE WINDS ACROSS THE
MORNING HOURS REACHING THE WINDY CATEGORY BY THE EARLY AFTERNOON.
SOUTHWEST WINDS BETWEEN 15 TO 25 KTS WILL BE PUSHING A DRY AIRMASS
INTO THE REGION LEADING TO LOW RH'S BELOW 15 PERCENT. THIS RESULTS
IN THE RED FLAG WARNING FOR TODAY. A SIMILAR WEATHER PATTERN WILL
PERSIST... RESULTING IN THE ALMOST CERTAIN SCENARIO OF A RED FLAG
WARNING TUESDAY AND POSSIBLY ON WEDNESDAY TOO. HOWEVER... LOWER
CHANCES FOR WEDNESDAY DUE TO INCREASING RH'S DUE TO LOWER
TEMPERATURES ACROSS THE REGION. ON THURSDAY CONDITIONS WILL
IMPROVE AS WINDS BECOME LIGHTER AND MOISTURE CONTINUES TO SLIP
INTO THE AREA FOR THE REST OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 81 54 78 52 / 0 0 0 0
SIERRA BLANCA 82 46 80 44 / 0 0 0 0
LAS CRUCES 78 44 76 41 / 0 0 0 0
ALAMOGORDO 80 48 76 43 / 0 0 0 0
CLOUDCROFT 58 32 54 30 / 0 0 0 0
TRUTH OR CONSEQUENCES 79 47 77 40 / 0 0 0 0
SILVER CITY 73 40 65 35 / 0 0 0 0
DEMING 79 41 77 37 / 0 0 0 0
LORDSBURG 78 38 75 34 / 0 0 0 0
WEST EL PASO METRO 81 54 78 50 / 0 0 0 0
DELL CITY 82 42 80 41 / 0 0 0 0
FORT HANCOCK 84 47 82 47 / 0 0 0 0
LOMA LINDA 79 49 75 47 / 0 0 0 0
FABENS 83 46 80 45 / 0 0 0 0
SANTA TERESA 80 47 77 44 / 0 0 0 0
WHITE SANDS HQ 81 52 76 47 / 0 0 0 0
JORNADA RANGE 80 34 77 36 / 0 0 0 0
HATCH 81 44 78 37 / 0 0 0 0
COLUMBUS 82 42 80 38 / 0 0 0 0
OROGRANDE 81 52 77 49 / 0 0 0 0
MAYHILL 68 41 63 35 / 0 0 0 0
MESCALERO 69 34 63 31 / 0 0 0 0
TIMBERON 69 39 64 35 / 0 0 0 0
WINSTON 73 30 68 24 / 0 0 0 0
HILLSBORO 77 41 73 36 / 0 0 0 0
SPACEPORT 78 33 75 37 / 0 0 0 0
LAKE ROBERTS 71 29 64 25 / 0 0 0 0
HURLEY 74 38 67 33 / 0 0 0 0
CLIFF 76 27 69 23 / 0 0 0 0
MULE CREEK 76 24 67 22 / 0 0 0 0
FAYWOOD 75 39 69 35 / 0 0 0 0
ANIMAS 78 42 73 36 / 0 0 0 0
HACHITA 79 41 77 33 / 0 0 0 0
ANTELOPE WELLS 78 44 76 36 / 0 0 0 0
CLOVERDALE 74 41 69 37 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM NOON TUESDAY TO 6 AM MDT WEDNESDAY FOR
NMZ408-413-416.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NMZ111>113.
WIND ADVISORY FROM NOON TO 8 PM MDT TUESDAY FOR NMZ402>407-
409>412-414-415-417.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR NMZ111-112.
TX...HIGH WIND WARNING FROM NOON TUESDAY TO 6 AM MDT WEDNESDAY FOR
TXZ419-420.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM NOON TO 8 PM MDT TUESDAY FOR TXZ418.
&&
HEFNER/CRESPOHazardous weather outlook, Mar 28, 4:17 AM MDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 417 AM MDT MON MAR 28 2016 NMZ402-403-408-414>416-291215- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 417 AM MDT MON MAR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT. WINDS OF 15 TO 30 IN THE AFTERNOON. MINOR VEHICLE HANDLING PROBLEMS DUE TO CROSS WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. VERY WINDY TUESDAY WITH WINDS OF 25 TO 40 MPH. STRONGER GUSTS TO AROUND 60 MPH POSSIBLE ALONG EAST SLOPES OF TERRAIN. THIS WILL IMPACT DRIVING CONDITIONS DUE TO STRONG CROSS WINDS AND SOME LOCAL BLOWING DUST. BREEZY AGAIN WEDNESDAY. CHANCE OF SHOWERS FRIDAY AND SATURDAY. LIGHT SNOW POSSIBLE ABOVE 8000 FT. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ401-404>407-409>413-417-TXZ418>424-291215- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 417 AM MDT MON MAR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. WINDS OF 15 TO 30 MPH THIS AFTERNOON WILL CREATE A FEW AREAS OF BLOWING DUST AND MINOR VISIBILITY RESTRICTIONS. DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. VERY WINDY TUESDAY WITH WINDS OF 25 TO 40 MPH. STRONGER GUSTS TO AROUND 60 MPH POSSIBLE ALONG EAST SLOPES OF TERRAIN. THIS WILL IMPACT DRIVING CONDITIONS DUE TO STRONG CROSS WINDS AND WIDESPREAD BLOWING DUST. VISIBILITIES COULD BRIEFLY DROP TO BELOW ONE MILE. BREEZY AGAIN ON WEDNESDAY. SLIGHT CHANCE OF SHOWERS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:25 AM MDT | High Wind Warning | EPZ | Grant, Luna, Otero, Sierra | 50 hr |
| Mar 28, 4:25 AM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 40 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.